To refer to this page use:
|Abstract:||In this expository article, the authors discuss the connection between the study of non-local operators on Euclidean space to the study of fractional GJMS operators in conformal geometry. The emphasis is on the study of a class of fourth order operators and their third order boundary operators. These third order operators are generalizations of the Dirichlet-to-Neumann operator.|
|Electronic Publication Date:||5-Jan-2017|
|Citation:||Chang, Sun Yung Alice, Yang, Ray A. (2017). On a Class of Non-local Operators in Conformal Geometry. CHINESE ANNALS OF MATHEMATICS SERIES B, 38 (215 - 234. doi:10.1007/s11401-016-1068-z|
|Pages:||215 - 234|
|Type of Material:||Journal Article|
|Journal/Proceeding Title:||CHINESE ANNALS OF MATHEMATICS SERIES B|
Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.